Tags

Type your tag names separated by a space and hit enter

[Acneiform eruption secondary to cetuximab].
Actas Dermosifiliogr 2005; 96(4):252-4AD

Abstract

C225 (cetuximab) is a monoclonal antibody that targets the epidermal growth factor receptor (EGF-R). It is used for the treatment of solid malignant tumors in advanced stages. It works against tumors by inhibiting cell proliferation, angiogenesis and the formation of metastases, as well as by promoting cell apoptosis. We present the case of a 64-year-old male patient affected with a colon neoplasm with hepatic metastases, for which treatment with cetuximab was indicated. He came to our department because of a skin eruption with papules and pustules located on the face, neck, presternal area and upper back, but with no cysts or comedones. The biopsy was compatible with an acneiform eruption. The patient was treated with minocycline, 100 mg/day for 2 weeks, with the clinical symptoms responding favorably. When he was given further doses of cetuximab, he once again presented with new eruptions, but of lesser intensity. Because of the high frequency with which this adverse effect appears, it is recommended that cetuximab be included on the list of drugs causing acneiform eruptions.

Authors+Show Affiliations

Departamento de Dermatología, Hospital Universitario Sagrat Cor, Paris 83-87, 5o. piso, 08029 Barcelona, Spain. ireuaumu@retemail.esNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
English Abstract
Journal Article

Language

spa

PubMed ID

16476378

Citation

Herrera-Acosta, Enrique, et al. "[Acneiform Eruption Secondary to Cetuximab]." Actas Dermo-sifiliograficas, vol. 96, no. 4, 2005, pp. 252-4.
Herrera-Acosta E, Martín-Ezquerra G, Iglesias M, et al. [Acneiform eruption secondary to cetuximab]. Actas Dermosifiliogr. 2005;96(4):252-4.
Herrera-Acosta, E., Martín-Ezquerra, G., Iglesias, M., & Umbert, P. (2005). [Acneiform eruption secondary to cetuximab]. Actas Dermo-sifiliograficas, 96(4), pp. 252-4.
Herrera-Acosta E, et al. [Acneiform Eruption Secondary to Cetuximab]. Actas Dermosifiliogr. 2005;96(4):252-4. PubMed PMID: 16476378.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Acneiform eruption secondary to cetuximab]. AU - Herrera-Acosta,Enrique, AU - Martín-Ezquerra,Gemma, AU - Iglesias,Maribel, AU - Umbert,Pablo, PY - 2006/2/16/pubmed PY - 2006/5/17/medline PY - 2006/2/16/entrez SP - 252 EP - 4 JF - Actas dermo-sifiliograficas JO - Actas Dermosifiliogr VL - 96 IS - 4 N2 - C225 (cetuximab) is a monoclonal antibody that targets the epidermal growth factor receptor (EGF-R). It is used for the treatment of solid malignant tumors in advanced stages. It works against tumors by inhibiting cell proliferation, angiogenesis and the formation of metastases, as well as by promoting cell apoptosis. We present the case of a 64-year-old male patient affected with a colon neoplasm with hepatic metastases, for which treatment with cetuximab was indicated. He came to our department because of a skin eruption with papules and pustules located on the face, neck, presternal area and upper back, but with no cysts or comedones. The biopsy was compatible with an acneiform eruption. The patient was treated with minocycline, 100 mg/day for 2 weeks, with the clinical symptoms responding favorably. When he was given further doses of cetuximab, he once again presented with new eruptions, but of lesser intensity. Because of the high frequency with which this adverse effect appears, it is recommended that cetuximab be included on the list of drugs causing acneiform eruptions. SN - 0001-7310 UR - https://www.unboundmedicine.com/medline/citation/16476378/[Acneiform_eruption_secondary_to_cetuximab]_ L2 - http://www.elsevier.es/en/linksolver/pdf/pii/13074896 DB - PRIME DP - Unbound Medicine ER -